Message 1 of 1
I am taking Lipitor, almost 1 year now for very high cholesterol. It + exercise, a change in diet, and a weight loss of 30 lbs brought it down from 390+ to 194. My dr said to continue it. Before beginning Lipitor, I had taken Zocor with the effect of it RAISING MY CHOLESTEROL. Before taking any Rx for cholesterol, my dr. had me try: 1 baby aspirin daily, then it was 1 niacin daily, then he put me on Prempro (age is 48 now), then garlic. When he prescribed Lipitor, I asked him about continuing the above supplements/meds along w/ the Lipitor, and he approved them. I also take, prescribed by the same dr.: bumentatide for water weight, paxil, and lorazepam. Since the beginning of taking Lipitor, I have hair thinning (loss), and many, many bruises on especially my arms and legs. MY HAIRDRESSER (of course-wouldn't this BE THE EXPERT, NOT MY DR) says I'm taking too many blood thinning type meds/supplements, which also thins my hair, and makes me bruise. Dr. does not know. Others tell me as long as I add a Vitamin E + a Vitamin B6 w/ my meds, I will avoid the hair loss/bruising. I take a multi vitamin and a calcium supplement daily. Any ideals?